Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Combinatorial inequalities and smoothness of functions


Author: Adriano M. Garsia
Journal: Bull. Amer. Math. Soc. 82 (1976), 157-170
MSC (1970): Primary 26A54, 26A15, 42A16
MathSciNet review: 0582776
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Adriano M. Garsia, On the smoothness of functions satisfying certain integral inequalities, Functional Analysis (Proc. Sympos., Monterey, Calif., 1969) Academic Press, New York, 1969, pp. 127–162. MR 0273388 (42 #8267)
  • 2. Adriano M. Garsia, A remarkable inequality and the uniform convergence of Fourier series, Indiana Univ. Math. J. 25 (1976), no. 1, 85–102. MR 0413247 (54 #1364)
  • 3. A. M. Garsia and P. DeLand, Moduli of continuity for exponential Lipschitz classes (to appear).
  • 4. A. M. Garsia and S. Milne, Peano curves and smoothness of functions (to appear).
  • 5. A. M. Garsia and E. Rodemich, Monotonicity of certain functionals under rearrangement, Ann. Inst. Fourier (Grenoble) 24 (1974), no. 2, vi, 67–116 (English, with French summary). Colloque International sur les Processus Gaussiens et les Distributions Aléatoires (Colloque Internat. du CNRS, No. 222, Strasbourg, 1973). MR 0414802 (54 #2894)
  • 6. A. M. Garsia, E. Rodemich, and H. Rumsey Jr., A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J. 20 (1970/1971), 565–578. MR 0267632 (42 #2534)
  • 7. R. K. Getoor and H. Kesten, Continuity of local times for Markov processes, Compositio Math. 24 (1972), 277–303. MR 0310977 (46 #10075)
  • 8. Charles A. Greenhall, Growth and continuity of functions satisfying quadratic integral inequalities, Indiana Univ. Math. J. 21 (1971/1972), 157–175. MR 0288222 (44 #5420)
  • 9. Naresh C. Jain and M. B. Marcus, Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions, Ann. Inst. Fourier (Grenoble) 24 (1974), no. 2, vi, 117–141 (English, with French summary). Colloque International sur les Processus Gaussiens et les Distributions Aléatoires (Colloque Internat. du CNRS, No. 222, Strasbourg, 1973). MR 0413239 (54 #1356)
  • 10. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115–162. MR 0109940 (22 #823)
  • 11. T. W. Park, Sobolov type inequalities and path continuity of L (to appear).
  • 12. Christopher Preston, Continuity properties of some Gaussian processes, Ann. Math. Statist. 43 (1972), 285–292. MR 0307316 (46 #6436)
  • 13. Herbert Taylor, Rearrangements of incidence tables, J. Combinatorial Theory Ser. A 14 (1973), 30–36. MR 0319781 (47 #8322)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A54, 26A15, 42A16

Retrieve articles in all journals with MSC (1970): 26A54, 26A15, 42A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-13975-4
PII: S 0002-9904(1976)13975-4